# SDR USAA980651

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141N51911
- Condition: Corroded
- Location: Bs 324-418
- Part time: 44,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND CORROSION 6 INCH BY 6 INCH CENTER STABILIZER STRAP BL 0 BETWEEN STATION 324 TO 418.  CORROSION TASK NR C53-222-02.  REPLACED PART PER BOEING 757-200 SRM 51-30-01, 51-40-02 AND DRAWING 141N5190.  (M)
